On a nonlinear
generalization of a matrix diagonal dominance with application to the aor
method
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_35,
author = {Herceg Dragoslav and Cvetkovi\'c Ljiljana},
title = {On a nonlinear
generalization of a matrix diagonal dominance with application to the aor
method},
journal = {Novi Sad Journal of Mathematics},
pages = {389-396},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_35/}
}
TY - JOUR AU - Herceg Dragoslav AU - Cvetković Ljiljana TI - On a nonlinear generalization of a matrix diagonal dominance with application to the aor method JO - Novi Sad Journal of Mathematics PY - 1994 SP - 389 EP - 396 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_35/ ID - NSJOM_1994_24_1a_35 ER -
%0 Journal Article %A Herceg Dragoslav %A Cvetković Ljiljana %T On a nonlinear generalization of a matrix diagonal dominance with application to the aor method %J Novi Sad Journal of Mathematics %D 1994 %P 389-396 %V 24 %N 1 %U http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_35/ %F NSJOM_1994_24_1a_35
Herceg Dragoslav; Cvetković Ljiljana. On a nonlinear generalization of a matrix diagonal dominance with application to the aor method. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_35/